I am extremely tired and sleep a lot and I just started this medication 2 days ago. When will that wear off?
It's hard know. Some side effects wear off slowly as your body adjusts to the medicine, while others never go away.
Talk with your doctor if it is becoming annoying. Your doctor may decide to change your drug or reduce your dose.
What class of drug is Geodon? I've never heard of it before. Thanks,
the most common side effect is being sleepy, you may notice dry mouth, Avoid grapefruit juice, and starfruit, you are suppose to take this medication with food. I cannot find where it says when the sleepiness improves I would take a guess and say as your body adjusts to the medication then you will adjust, your body isn't use to this and it has to have some time, if you notice anything that is bothersome please let your doctor know now thats not what I am seeing its just if you notice something unusual for you and it is bothersome then you need to let the doctor know best wishes,
Unfortunately the "sleepy feeling" you are having will most likely not go away. You just have to deal with that part of taking this medicine. For me, I take it at night and hopefully it has warn off by the time i need to wake up as this can create problems in the morning. The benefits of taking this drug outweigh the side effects and that is why i take it. I hope you make some progress with this Geodon as i have.
Initially the sleepiness was tempting me to quit taking Geodon but I've learned taking it closer to 5-530 in the evening puts me to sleep around 9 and I generally wake up with no problems.
they dont, get a different medication
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Feb 2019 • 7 answers
Updated 14 May 2011 • 2 answers
Updated 21 Oct 2011 • 1 answer
Updated 25 Jul 2014 • 1 answer
Updated 5 Dec 2017 • 1 answer